# SDR ASAA2019070929983

- Difficulty date: July 9, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 41,753 hours, 12,780 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM NOT DISPLAYED ON MCDU MENU PAGE. GROUNDED - YES. ACCOMPLISHED RESET PROCEDURE PER QRH. SATCOM WAS SUCCESSFULLY RESET.
